MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Codes Leak/Splash (1354); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: "when inserting a 18g retractable peripheral venous catheter, batch: 4361603, the canula did not retract properly and appeared to be blocked.The anti-reflux function of the catheter was blocked, causing significant blood flow.After slight manipulation, the needle retracted completely and the anti-reflux function was restored." the medical device in question was not kept by the department.There were no clinical consequences for the patient and the procedure was not prolonged.However, the risk was to the professional, as the action created a risk of a serious adverse event.The professional was protected, which meant that there were no proven consequences.
 
Additional Manufacturer Narrative
E.1.Characters limit is exceeded at facility name: (b)(6).Device evaluation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.However, the reported defect of needle retraction failure is confirmed since a trend has been identified for the reported failure mode and corrective actions have been initiated to investigate this type of incident and identify the root cause.A device history record review showed no non-conformance's associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We appreciate you taking the time to bring this observation to our attention.

Brand Name
IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22916723
Report Number1710034-2025-01401
Device Sequence Number18583970
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number4361603
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown